MathSciNet Relay Station
MathSciNet bibliographic data
MR1852569 (2002e:65201) 65R20 (65B05)
Han, Guoqiang; Wang, Jiong Extrapolation of Nystrom solution for two dimensional nonlinear Fredholm integral equations. J. Comput. Appl. Math. 134 (2001), no. 1-2, 259–268.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement